MathSciNet Relay Station
MathSciNet bibliographic data
MR2142562 60G15 (60G10)
Nazarov, A. I.; Nikitin, Ya. Yu. Logarithmic asymptotics of small deviations in the $L_2$-norm for some fractional Gaussian processes. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 4, 695--711; translation in Theory Probab. Appl. 49 (2005), no. 4, 645–658
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement